# SDR QXEA9901019

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YVR- SMOKE WARNING LIGHT ILLUMINATED INTERMITTANTLY.  MAINTENANCE PLACED ON MEL.  MEL CLEARED BY REPLACING BOTH SMOKE DETECTORS, OPERATIONAL CHECKS GOOD.
